Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Zuse computer

Author: Roger C. Lyndon
Journal: Math. Comp. 2 (1947), 355-359
MSC: Primary 65.0X
MathSciNet review: 0022444
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1947 American Mathematical Society